Differential Equations

, Volume 50, Issue 3, pp 415–418 | Cite as

On a nonclassical interpretation of the dirichlet problem for a fourth-order pseudoparabolic equation

  • I. G. Mamedov
Short Communications


For a fourth-order pseudoparabolic equation with nonsmooth coefficients in a rectangular domain, we consider the Dirichlet problem with nonclassical conditions that do not require matching conditions. We justify the equivalence of these conditions and the classical boundary conditions for the case in which the solution of the problem is sought in a Sobolev space.


Sobolev Space Dirichlet Problem Fundamental Solution Dirichlet Boundary Condition Matching Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Vladimirov, V.S., Uravneniya matematicheskoi fiziki (Equations of Mathematical Physics), Moscow: Nauka, 1976.Google Scholar
  2. 2.
    Ladyzhenskaya, O.A., Kraevye zadachi matematicheskoi fiziki (Boundary Value Problems of Mathematical Physics), Moscow: Nauka, 1973.Google Scholar
  3. 3.
    Colton, D., Pseudoparabolic Equations in One Space Variable, J. Differential Equations, 1972, vol. 12, no. 3, pp. 559–565.CrossRefzbMATHMathSciNetGoogle Scholar
  4. 4.
    Soldatov, A.P. and Shkhanukov, M.Kh., Boundary Value Problems with Samarskii’s General Nonlocal Condition for Higher-Order Pseudoparabolic Equations, Dokl. Akad. Nauk SSSR, 1987, vol. 297, no. 3, pp. 547–552.MathSciNetGoogle Scholar
  5. 5.
    Utkina, E.A., The Dirichlet Problem for a Fourth-Order Equation, Differ. Uravn., 2011, vol. 47, no. 4, pp. 600–604.MathSciNetGoogle Scholar
  6. 6.
    Akhiev, S.S., Fundamental Solutions of Some Local and Nonlocal Boundary Value Problems and Their Representations, Dokl. Akad. Nauk SSSR, 1983, vol. 271, no. 2, pp. 265–269.MathSciNetGoogle Scholar
  7. 7.
    Mamedov, I.G., Fundamental Solution of the Cauchy Problem Associated with a Fourth-Order Pseudoparabolic Equation, Zh. Vychisl. Mat. Mat. Fiz., 2009, vol. 49, no. 1, pp. 99–110.zbMATHMathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2014

Authors and Affiliations

  1. 1.Institute of CyberneticsNational Academy of SciencesBakuAzerbaijan

Personalised recommendations